# SDR CA990111025

- Difficulty date: December 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Start H101
- System (JASC): 2720 · Rudder Control System
- Part: Rod
- Condition: Worn
- Location: Ruddervator
- Part time: 1,009 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 10 YEAR LONG SERVICE LIFE INSPECTION PROGRAM, EXCESSIVE WEAR ON THE OUTER SURFACE OF BOTH RUDDERVATOR CONTROL RODS WAS OBSERVED. THIS WEAR IS IN THE ROD CENTER SECTION WHERE IT PASSES THROUGH THE MID-FUSELAGE CENTER SECTION GUIDE ROLLERS.  FOUR FLAT SPOTS ON THE TUBE SURFACE ARE WORN TO AN AVERAGE OF 20 PERCENT OF THE WALL THICKNESS OF 1.0 MM. THE WEAR ON THESE TUBES CANNOT BE SEEN UNLESS THE ROD IS COMPLETELY REMOVED FROM THE AIRCRAFT.  REPLACED.
